# SDR TWAA9765002

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 571 - DURING CLIMB NR 1 ENGINE, S/N 2162, HYDRAULIC PUMP FAILED.  REMOVED AND REPLACED WORN HYDRAULIC PUMP, MFG P/N AS66411LS666, MANUFACTURED BY VICKERS, INC.   OPERATIONAL CHECK NORMAL.  (M)
